# SDR SWAA2015072042055

- Difficulty date: June 30, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 57,214 hours, 33,554 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144A2619
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BULKHEAD FRAME WEB CRACKED AT BS 727, WL 201.  REPAIRED WEB IAW EA.
